# SDR ASMF201403006

- Difficulty date: February 20, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N961AM
- Make and model: Boeing 787-8
- Aircraft serial: 35306
- Aircraft time: 1,996 hours, 440 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Part number: 4441088115
- Part serial: ALT7361353
- Condition: Leaking
- Location: Crew O2
- Part time: 851 hours, 285 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT PERFORMED AN UNSCHEDULED LANDING AT IAD DUE TO A LEAK ON CREW OXYGEN SYS.  MX PERFORMED AN OXYGEN CREW INSPECTION IAW MM 35-12-85, DETECTING OXYGEN LEAK IN THE BOTTLE & THE MANOMETER WAS INDICATED 320 PSI.  THE OXYGEN BOTTLE WAS REPLACED IAW AMM DMC-B787-A-12-15-08-00B-200A-A, TESTED CORRECT.
